# SDR 2002UALA01685

- Difficulty date: November 7, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 41,291 hours, 15,758 cycles
- Engine: Pwa PW2037
- System (JASC): 7120 · Engine Mount Section
- Part: Isolator
- Part serial: 17949
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FWD MOUNT ISOLATOR JOURNAL ON MOUNT BEAM IS WORN AND DISCOLORED.  MAJOR REPAIR ACCOMPLISHED.  REPLACED ENGINE MOUNT BEAM.
